# SDR DALA13006113318

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 24,930 hours, 3,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuelage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN AREA FUSELAGE SKIN FOUND LIGHTNING STRIKE BURN MARK AT FR37.4, STR-5R.  LIGHTNING STRIKE DAMAGED AT UPPER FUSELAGE CROWN AREA FR37.4, STR -5R SKIN.  REPAIR TO BE CARRIED OUT IAW SRM 53-00-11, FIG 234.
